# SDR CH1A200395022

- Difficulty date: April 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N295
- Make and model: Doug DC-7C
- Aircraft serial: 45465
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS420 CORRODED BETWEEN RBL 12 & RBL 22.
